# SDR PCAA0207071

- Difficulty date: July 5, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N984HA
- Make and model: Dhav DHC8102
- Aircraft serial: 377
- Aircraft time: 22,013 hours, 23,956 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT EMERGENCY LIGHT AT AIRSTAIR DOOR EXIT FOUND INOPERATIVE.  WIRING REPAIRED AT ATTACH POINT TO TERMINAL IN WARDROBE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
